# SDR DALA2022121508147

- Difficulty date: December 13, 2022
- Submitted: December 15, 2022
- Operation: Air carrier
- Aircraft: N853NW
- Make and model: Airbus A330-223
- Aircraft serial: 0618
- Aircraft time: 72,382 hours, 9,400 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door Assist
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL FOUND FAP MESSAGE FOR THE R4 DOOR ASSIST BOTTLE IN YELLOW BAND.  T/S IAW TSM 52-13.  NO VISIBLE LEAKS. SERVICED BOTTLE TO FULL AT TOP OF GREEN.
